Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What steps should I take to do away with depression and bipolar disorder ?

Hi.i am 25. its been a year since i got married. we are settled abroad (so away from family n friends). i am a housewife so whole day i am alone. earlier i was never an intovert. but these days i get depressed and dont wish to talk to anyone. whenever i feel like talking to someone, they arent available. me n hubby do have small tiffs not a big issue though. At times, i dont feel like talking to anyone else, even if ppl call up i wont answer n stuff like that. when my husband returns from work i wish to talk to him all the while n stay close. m i normal????
Asked On : Wed, 19 Jan 2011
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
I think your are begining to fall into depression. This requires immediate attention or may leads to serious trouble.

Take the following medications

1. Kapikatuchu powder - 1 table spoon mixed with warm milk at bed time

For a personalised help dial 1800 425 4325 (India Only) / visit
Answered: Wed, 19 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor